# SDR SWAA2021040720148

- Difficulty date: October 3, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221GF DAMAGED. (227-025) / CLEANED AND REPAIRED DAMAGE AREA AT PASSENGER CABIN FLOOR PANEL 221GF PER B737-700 SRM 53-00-50-2R-2 (REPAIR 2). MATERIAL USED PO 1150387; PO# 1685357 AND PO 1614988
